# SDR AALA202511284966

- Difficulty date: November 1, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N408AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9083
- Aircraft time: 20,444 hours, 5,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00512720
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND FORWARD OVERWING EMERGENCY EXIT LIGHT IS INOPERATIVE. REPLACED LIGHT AND ACCOMPLKISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-15.
